민 원 근 (WON KEUN MIN)

Professor,
Department of Mathematics
Kangwon National University
Chunchon 200-701, The Republic of Korea
Tel :+82-033-250-8419
Fax:+82-033-252-7289
E-mail:wkmin@cc.kangwon.ac.kr

 

 

<1959년 1월12일생 > (January 12, 1959)

학 력(ACADEMIC TRAINING)
1981년 강원대(이학사-수학교육) -Kangwon National University, Chuncheon, KOREA, B.S. Mathematics
1983년 고려대(이학석사-위상수학)-Korea University, Seoul, KOREA, M.S. Mathematics  
1987년 고려대(이학박사-위상수학)-Korea University, Seoul, KOREA, Ph.D. Mathematics
 
 

경 력(PROFESSIONAL EXPERIENCE)

 2000.12  - 2001.12.   Visiting Professor, Washington State University 
 1997  -    Present.    Professor, Kangwon National University.
 1992  -   1997.         Associate Professor, Kangwon National University.            
 1988  -   1992.         Assistant Professor, Kangwon Natonal University.
  

연구분야 (RESEARCH INTERESTS)
 위상수학, 퍼지위상수학 (
Topology,   Fuzzy topology)

 

 check01_darkblue.gif 영국 케임브리지 국제인명센터 (International Biographical Centre, IBC)

 2000 Outstanding Intellectuals of the 21st Century 2009/2010 등재 f4_o_2.gif :

  check01_darkblue.gif Marquis  Who's Who in the World  2009  등재 f4_o_2.gif :

 check01_darkblue.gif Marquis  Who's Who in the World  2010  등재 f4_o_2.gif :

 

 

  PAPERS :(Table: MS-Word) f4_o_2.gif  

 check01_darkblue.gif Remarks on \theta-open Sets in Generalized Topolgical Spaces, Applied Mathematics Letters, accepted.[SCI]

 check01_darkblue.gif Remarks on Enlargements of Generalized Topologies, Acta Math. Hungar., accepted. [SCIE]

check01_darkblue.gif (\delta,\delta')-continuity on generalized topological spaces, Acta Math. Hungar., accepted. [SCIE]

 

 check01_darkblue.gif Generalized Continuous Functions Defined By Generalized Open Sets On Generalized Topological Spaces, Acta Math. Hungar., Volum 128, No. 4 (2010), 299-306. [SCIE]

 check01_darkblue.gifOn Ascending Generalized Neighborhood Systems, Acta Math. Hungar., Volume 127, Number 4 (2010), 391-396.[SCIE]

 

 check01_darkblue.gif A Note On  \theta (g,g')-continuity On Generalized Topological Spaces, Acta Math. Hungar., 125(4) (2009), 387-393.  [SCIE]

 check01_darkblue.gif Almost Continuity On Generalized Topological Spaces, Acta Math. Hungar., 125 (1 2) (2009), 121-125.[SCIE]

Almost  γ-continuous functions, Far East Journal of Mathematical Sciences,  accepted 

 check01_darkblue.gif Weak Continuity on Generalized Topological Spaces, Acta Math. Hungar., 124 (1-2) (2009), 73-81.[SCIE]

 check01_darkblue.gif On Some New Operations in Soft Set Theory, Computers and Mathematics with Applications, 57 (2009) 1547-1553.       (with  M. I. Ali,  F. Feng,  X.  Liu  and  M. Shabir) [SCI]

 

 check01_darkblue.gif On Weak Neighborhood Systems and Spaces, Acta Math. Hungar., 121 (3) (2008) , 283-292. [SCIE]

 check01_darkblue.gif Some Results on Preconvexity Spaces, Bull. Korean Math. Soc. 45 (1) (2008), 39-44. [SCIE]

On Strong Generalized Neighborhood Systems and sg-open sets, Commun. Korean Math. Soc. 23(1) (2008) 125-131.

 

A note on Preconvexity, Honam Math. Journal,  29(4) (2007), 589-595.

Results on an intuitionistc fuzzy topological space, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math.,14(2) (2007), 63-70.

Pre-convergence of p-stacks on topological spaces, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math.,14(1) (2007), 15-21.

Generalized convergence of filters on generalized topological spaces,  Far East Journal of Mathematical Sciences. 25(1) (2007), 73-81.

 

$p$-stacks on supratopological spaces, Commun. Korean Math. Soc. 21(4) (2006),  749-758.

Some results on intuitionistic fuzzy topological spaces defined by intuitionistic gradation of openness, Commun. Korean Math. Soc. 20(4) (2005),  791-801.

 check01_darkblue.gif Some results on generalized topological spaces and generalized systems, Acta. Math. Hungar.108 (1-2) (2005),171-181. [SCIE]

On fuzzy m-sets and fuzzy m-continuity, International J. fuzzy logic and intelligent systems, 5(1) (2005) 59-63.

RS-compactness in a redefined  fuzzy topological space, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math., 11(3) (2004), 217-229, (with Chun-Kee Park)

Pre-Convergence of Filters and p-gamma-continuity, Scientia Mathematica Japonica, 60, No. 1 (2004), 149-156.

Weak Smooth α-Structure of Smooth Topological Spaces, Commun. Korean Math. Soc. 19 (2004), No. 1, pp. 143-153, (with C. K. Park and M. H. Kim).

 check01_darkblue.gif On Supra-Convergence of Filters, Indian J. Pure Appl. Math.,34(12) (2003), pp. 1719-1726. [SCIE]

α-Compactness in Smoth Topological Space, International Journal of Mathematics and Mathmetics Sciences,  46(16) (2003), pp. 2897-2906. (with C. K. Park).

Semi-convergence of p-stacks, Commun. Korean Math. Soc. 18 (2003), No. 3, pp. 533-540.

Neighborhood Spaces, International Journal of Mathematics and Mathmetics Sciences,  32(7) (2002), 387-399. (with D. C. Kent).

 $\gamma$-sets and $\gamma$-continuous functions, International Journal of  Mathematics and Mathmetics Sciences, 31(3) (2002), 177-181.   

 On M-open mappings, Kangwon-Kyungki Math. J. 7(2), (1999), 117-121.
 On α-identification maps, Journal of Basic Science, 10, (1999),  1-3.
 A note on fuzzy s-mappings,
J. Fuzzy Logic and Intelligent Sys., 8(6), (1998), 48-52
 A note on identification supra-topology, Journal of Basic Science, 7(1996),3 -6.
 On L-fuzzy almost precontinuous functions,
J. Korea Soc. of Math. Edu.Series B, 3(1) (1996),   53-58.
 On fuzzy s-continuous functions, Kangwon-Kyungki Math. J. 4(1), (1996), 77-82.

 

LinkS

Topology Atlas.

MathNet

Math.psu.edu/MathLists/

Mathematics WWW Virtual Library

2000 Mathematics Subject Classification

Journals by Country

Journals by Name

Preprint Archives by Title

Next Page - My Family